# SDR 05FDEA03794

- Difficulty date: November 13, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION, LEFT NR 35 BORE.  FOUND CORROSION EXCEEDED LIMITS.  REPAIR CARRIED OUT IAW FEDEX EA 1-5510-94568.
